Some results on 4-cycle packings

Hung-Lin Fu*

*Corresponding author for this work

Research output: Contribution to journalArticle

Abstract

A packing of a graph G is a set of edge-disjoint 4-cycles in G and a maximum packing of G with 4-cycles is a packing which contains the largest number of 4-cycles among all packings of G. In this paper, we obtain the maximum packing of certain graphs such as K2m+1 - H where H is a 2-regular subgraph, K2m - F where F is a spanning odd forest of K2m and 2K2m - L where L is a 2-regular subgraph of 2K2m.

Original languageEnglish
Pages (from-to)15-23
Number of pages9
JournalArs Combinatoria
Volume93
Issue number1 OCT.
StatePublished - 1 Oct 2009

Fingerprint Dive into the research topics of 'Some results on 4-cycle packings'. Together they form a unique fingerprint.

  • Cite this

    Fu, H-L. (2009). Some results on 4-cycle packings. Ars Combinatoria, 93(1 OCT.), 15-23.